skin-hair-icon
Skin problem
I am.using these cream to treat myself from acne scars and pigmentation. Now after using for a week i found that more acne scars and pigmention visible and some burning ssensation i am feeling.
26 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

Kindly check back with your doctor. She can help you as she has seen u before. If u want additional help u can consult online.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Without seeing can't treat....Do direct private online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello dear. Your doctor has advised you for 3 months. Kindly resolve the issue with her only. If you want another opinion, kindly share an image via online consultation for diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.